# SDR MASA2017102512722

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 30,764 hours, 25,229 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HAD A MOMENTARY FAILURE IN FLIGHT.
